# SDR COM60432

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct Assy
- Part number: 14463101
- Condition: Cracked
- Location: Lt Outbd Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE WHEN WING A/I SELECTED ON.  REPLACED THE LEFT WING OUTBD DEICE DUCT ASSY.
